1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded education professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Yawning due to anti depressants

Discussion in 'Health and wellbeing' started by badteacher, Oct 23, 2012.

  1. Anyone had this side effect on ADs - it's driving me scatty - my jaw aches
     
  2. Yes, drives me nuts.
     
  3. General tiredness and yawning, yep. It's annoying, can sympathise. You were up early today!
     
  4. Yes Pianist - have insomnia to add to the list of issues
     
  5. jonowen

    jonowen Occasional commenter

    How long have you been on this particular AD badteacher? I found this with citalopram for about 3-4 weeks then it stopped. I did reduce the dose after 6 months, but after a week I had to up it again then had the yawns for another week. It does get better and the end result is a happy person again [​IMG]
     
  6. cate50

    cate50 New commenter

    Cipralex by any chance???? It is insane. and very embarrassing. I went to an interview earlier in the year and was stifling yawns throughout. It must have seemed very rude. My jaw ached like anything. It has got better though. How long have you been taking them? It took me about 7 weeks to get through the worst of the yawning though I still overly prone even now (am yawning whilst typing!).
     
  7. cate50

    cate50 New commenter

    I think Cipralex is the brand name for citalopram actually so mine is the same as this one. Similar stories. It goes away and the yawns turn to smiles!
     

Share This Page